×

Found 3,560 Documents (Results 1–100)

Bhargava’s exponential functions and Bernoulli numbers associated to the set of prime numbers. (English) Zbl 07800890

Chabert, Jean-Luc (ed.) et al., Algebraic, number theoretic, and topological aspects of ring theory. Selected papers based on the cancelled conference on rings and polynomials, July 2020, and the fourth international meeting on integer-valued polynomials and related topics, CIRM, Luminy, France, July 19–24, 2021. Cham: Springer. 9-35 (2023).
MSC:  11J91 11B65 11B68
PDFBibTeX XMLCite
Full Text: DOI

Algebraic properties of points of some infinite-dimensional metric spaces. (English. Russian original) Zbl 07798727

J. Math. Sci., New York 276, No. 3, 430-436 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 81-87 (2020).
MSC:  11J91 11J61
PDFBibTeX XMLCite
Full Text: DOI

Infinite algebraic independence of some almost polyadic numbers. (English. Russian original) Zbl 07798718

J. Math. Sci., New York 276, No. 3, 379-383 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 29-33 (2020).
MSC:  11J91 11J61
PDFBibTeX XMLCite
Full Text: DOI

On the transference principle and Nesterenko’s linear independence criterion. (English. Russian original) Zbl 07739845

Izv. Math. 87, No. 2, 252-264 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 2, 56-68 (2023).
MSC:  11H06 11J82
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Transcendence of \(p\)-adic values of generalized hypergeometric series with transcendental polyadic parameters. (English. Russian original) Zbl 07735230

Dokl. Math. 107, No. 2, 109-111 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 510, 29-32 (2023).
PDFBibTeX XMLCite
Full Text: DOI

An analogue of Mahler’s transference theorem for multiplicative Diophantine approximation. (English. Russian original) Zbl 07735228

Dokl. Math. 107, No. 2, 101-104 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 510, 18-22 (2023).
MSC:  11J13 11J81
PDFBibTeX XMLCite
Full Text: DOI arXiv

Higher Ramanujan equations and periods of abelian varieties. (English) Zbl 07726588

Memoirs of the American Mathematical Society 1391. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6019-8/pbk; 978-1-4704-7324-2/ebook). xxv, 125 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Differential transcendence of solutions for \(q\)-difference equation of Ramanujan function. (English) Zbl 1515.39003

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 143-153 (2023).
MSC:  39A13 12H10 33D15
PDFBibTeX XMLCite
Full Text: DOI

Infinite linear independence with constraints on a subset of prime numbers for values of Euler-type series with polyadic Liouville parameter. (English. Russian original) Zbl 1517.11079

Dokl. Math. 106, Part Suppl. 2, S154-S160 (2022); translation from Chebyshevskiĭ Sb. 23, No. 1(82), 153-166 (2022).
MSC:  11J61 11J82
PDFBibTeX XMLCite
Full Text: DOI

Infinite linear independence with constraints on a subset of prime numbers of values of Eulerian-type series with polyadic Liouville parameter. (Russian. English summary) Zbl 1517.11081

Chebyshevskiĭ Sb. 23, No. 1(82), 153-166 (2022); translation in Dokl. Math. 106, Suppl. 2, S154-S160 (2022).
MSC:  11J61 11J82
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field